It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 13Showing 61 - 80 of 265 for birth control anxiety. (0.042 seconds)


... Renee Marie, If you began having those symptoms again even after being off the pill for 4 months, something else may be wrong. The pill could have complicated it, but I think it is important to see your doctor and get a check up. (5 replies)
... Hello. A few months ago I started taking birth control and at first I was fine. Then I began feeling extremely nauseous. ... (5 replies)
... Hello. A few months ago I started taking birth control and at first I was fine. Then I began feeling extremely nauseous. ... (2 replies)

... s that just goes to show how differently everyone reacts to different things. If it isn't working out, let your doctor know and there are SO many other forms of birth control, your possibilities are endless! ... (11 replies)
... I had similar concerns when faced with birth control options. ... (5 replies)
... Hi everyone...I am soon to go on birth control bills. Those who are on them know that the chance for stroke, bloodclots and heart attacks goes up. ... (1 replies)
... I'm scared and idk what's wrong with me. I grew up with other girls my age in high school all on bc. Myself now being 26 decided to do it & I feel it was the worst mistake of my life, literally. I was literally on Trinessa for 4 days and ortho tri cyclin for 1 before deciding to quit. So a mere 5 days I experienced: insomnia (couldn't fall asleep and when I would try I'd... (3 replies)
... Oh I got Paragard in February and it works pretty amazingly for me. I have like zero cramps (on Mirena I also had cramps like all the time) and my period is back to normal. There's no hormones in it so I don't go insane. (5 replies)
... and lost my will to even get out of bed. I was exploding over the smallest things, my anxiety increased tenfold and everything made me want to cry. ... (5 replies)
... I've been on ortho novum 777 for the past year but it really messed with my moods, causing anxiety and such. So now my doctor has out me on orth tricyclen lo saying that it would help. Has anyone ever been in this kind? ... (1 replies)
... I already got it last time I took them and then took a week off and it went away. Why am I having such bad effects. Spiking, mega anxiety and shortness of breath like my asthma just went crazy. Is that even normal? ... (4 replies)
... I've been having more anxiety since going on ortho novum 777. But it's not super severe. ... (3 replies)
... I take the generic for Ortho-try-clyclen and 20mg of Lexapro (it's for anxiety). I've been taking them both for 9 months and all is well. I have a boring desk job and sit all day on my butt and have not gained weight taking both pills. I do know, that when I first got the Ortho pill I read the info packet and it did say something about people who smoke and blood clots... (3 replies)
... tart my period almost a week and a half later, I so freaked. It started on Sunday light red, not back to very light flow and black in color again. I am having anxiety extremely bad. Worried. I am 46 years old, don't know if it my fibroids coming back, or what? ... (19 replies)
... for almost 2yrs and had no periods at all,wich was great! But it ended up giving bad anxiety and bad major migrane headaches a few times a week. ... (1 replies)
... Please anyone, I have allot of female issues and had three fibroids taken out in 2008 and know for a fact they have grown back:( I have severe pain, and my OBGYN want to do a full Hysto. on me. I also have Endromensis as well, and it allot of pain, it is either BC or Surgery and I am not ready for a Hyst. yet I am 46 and do think I am Permi. Please all, I just don't... (19 replies)
... ing to not think, which made it worse. I had horrible thoughts like if I thought of something sex related my dads face would pop in my head and it would cause my anxiety and lots of stress. ... (0 replies)
... Lately I have felt down, and anxious. I am not sure if this relates to what's been going on in my life, or the birth control, or a combination of the two. ... (0 replies)
... This could be a side effect, or anxiety due to all of what you are going through. You need to call your dr, and tell them what you are feeling. ... (3 replies)
... I suffer from depression and anxiety that I manage through therapy and meds. I'm doing great as it is, but I've been off BC for about two years now. ... (0 replies)


Associated Tags: anger, anxiety, birth conrol, birth control, birth control issues, birth control pill period, cramps, depo shot, depression, help asap, mental health issues., mood, pain, period, scary symptoms..., weight gain, yaz

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 13

All times are GMT -7. The time now is 08:51 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!